Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 43, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 28, 2011, 3:53 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 3:53 PM EDT (19:53 UTC)
- Expired
- Apr 29, 2011, 2:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
030 WHUS73 KAPX 281953 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 353 PM EDT THU APR 28 2011 LHZ349-290400- /O.NEW.KAPX.SC.Y.0043.110428T1953Z-110429T0600Z/ STURGEON POINT TO ALABASTER MI- 353 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
286 WHUS73 KAPX 290208 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1008 PM EDT THU APR 28 2011 LHZ349-290600- /O.CON.KAPX.SC.Y.0043.000000T0000Z-110429T0600Z/ STURGEON POINT TO ALABASTER MI- 1008 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 3:44 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 28, 3:44 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 344 PM EDT THU APR 28 2011 .SYNOPSIS.../ISSUED AT 343 PM/ A DEEP LOW PRESSURE SYSTEM OVER ONTARIO NORTH OF NEW YORK STATE WILL MOVE STEADILY NORTHEAST AND AWAY FROM THE MICHIGAN AREA THIS EVENING...ALLOWING HIGH PRESSURE TO BUILD INTO THE WESTERN GREAT LAKES ON FRIDAY. CLOUDY SKIES AND PATCHY LIGHT MIXED SHOWERS OR DRIZZLE WILL DECREASE OVERNIGHT. FAIR AND DRY WEATHER WILL PREVAIL FOR FRIDAY...THEN RAIN CHANCES WILL RETURN SATURDAY NIGHT AND SUNDAY AS A COLD FRONT APPROACHES FROM THE WEST. FF && .SHORT TERM.../ISSUED AT 343 PM/...TONIGHT THE CENTER OF THE SFC LOW IS NOW WITHIN QUEBEC BUT IS WIDE ENOUGH THAT IT IS OVER THE FORECAST AREA AND BEYOND. THE 500 MB LOW IS LOCATED NEAR SOUTHERN LAKE MICHIGAN AND IS PRODUCING MOST OF THE CLOUD COVER OVER THE REGION. WITH THE SFC TROUGHS TRAILING THE SFC LOW, COUPLED WITH THE 500 MB LOW, LIGHT RAIN AND SOME SNOW MIXED IN. THIS IS PROGGED TO MOVE ACROSS THE FORECAST AREA THIS EVENING. SO FAR BASED ON THE APX & MQT RADARS, THE NAM AND RUC MODELS SEEM TO HAVE A HANDLE ON WHERE THE PRECIPITATION WILL GO. SO HAVE LIKELY POPS IN NE AND NC LOWER WITH THE CHANCE POPS FOLLOWING IN NW LOWER THROUGH THE EVENING. IT LOOKS LIKE THE SYSTEM WILL CONTINUE TO FALL APART AS THE 500 MB LOW CONTINUES TO FILL AND PROGRESS TO THE EAST. NOT EXPECTING ANY PRECIPITATION AFTER 06Z AS THE MAIN FORCING WILL WELL EAST WITH THE 500 MB HEIGHTS RAPIDLY RISING AND THE LAST SFC TROUGH TO THE SOUTH OF THE FORECAST AREA. AFTER 06Z, WITH THE HIGH PRESSURE BUILDING INTO THE REGION AND THE DRY AIR ASSOCIATED WITH IT, EXPECT THAT THE CLOUDS WILL DIMINISH SO THAT HALF OF THE STATE WILL BE WITHOUT CLOUDS, ALLOWING THE TEMPERATURE TO DROP OFF. JSL && .LONG TERM.../ISSUED AT 343 PM/...FRIDAY AND BEYOND PATTERN FORECAST...PROGRESSIVE FIVE WAVE HEMISPHERIC PATTERN IN PLACE...WITH A BROAD LOW AMPLITUDE LONG WAVE TROUGH ACROSS CENTRAL NORTH AMERICA. SHORT WAVES ARE LINED UP ACROSS THE NORTHERN PACIFIC...WHILE DOWNSTREAM BROAD RIDGING EXTENDS ACROSS THE WESTERN ATLANTIC BENEATH A HIGH LATITUDE VORTEX ACROSS GREENLAND AND THE CANADIAN ARCTIC. SHORT WAVE TROUGH ALONG THE MISSISSIPPI RIVER THAT WAS RESPONSIBLE FOR OUR RECENT BOUT OF HEAVY RAINFALL WILL GET SHOVED EAST AS FIRST OF THE UPSTREAM WAVES IN THE PIPELINE CROSSES THE ROCKY MOUNTAINS FRIDAY. THIS ENERGY SETS UP SHOP ACROSS THE NATION'S MIDSECTION THIS WEEKEND...AND MAY WELL LINGER INTO EARLY NEXT WEEK. IN THE NEAR TERM...DEEP LAYER RIDGING/ANTICYCLONIC FLOW BUILDS INTO THE UPPER LAKES FRIDAY MORNING...AND PERSISTS INTO THE FIRST PART OF SATURDAY BEFORE SOUTHERLY FLOW INCREASES AHEAD OF THE NEXT ROUND OF HEIGHT FALLS AND AN ASSOCIATED COLD FRONT CROSSING THE MIDWEST SATURDAY. THIS FRONT IS FORECAST TO CROSS THE FORECAST AREA EARLY SUNDAY...AND WILL BE THE MAIN FORECAST CONCERN HEADING INTO THE WEEKEND. JPB A WELCOMED RESPITE TO OUR RECENT WET WEATHER IS ON THE WAY FOR FRIDAY/SATURDAY AS A CONTINUED ONSLAUGHT OF PACIFIC JET ENERGY HELPS DRIVE THE CURRENT PINWHEELING CUTOFF LOWS OVER THE GREAT LAKES REGION TO THE EAST...OPENING THE DOOR FOR A PERIOD OF SHORTWAVE RIDGING. PRIMARY CONCERNS FOR THIS PERIOD ARE TIMING CLEARING FRIDAY MORNING...CHANCE OF A CHILLY NIGHT SATURDAY NIGHT...AND ARRIVING CLOUDINESS/POTENTIAL PRECIPITATION LATE SATURDAY. IMPRESSIVE MID LEVEL HEIGHT RISES WILL BE ONGOING TO START THE PERIOD FRIDAY MORNING AND WITH ANTICYCLONIC VORTICITY ADVECTION...DEEP TROPOSPHERIC SUBSIDENCE WILL BE STRENGTHENING. HOWEVER...THERE WILL STILL BE RESIDUAL MOISTURE AND SOME LOW LEVEL CYCLONIC FLOW THROUGH THE MORNING HOURS...WHICH SHOULD BE ENOUGH TO AT LEAST MAINTAIN SOME MORNING CLOUDS FROM I75 EAST. THE AFOREMENTIONED SUBSIDENCE WILL EVENTUALLY WIN OVER AS SHORTWAVE RIDGING MOVES IN WITH SIGNIFICANT DRYING THROUGH THE LOWER PORTION OF THE ATMOSPHERE...EXPECT SKIES TO FULLY CLEAR. GUIDANCE IS IN STRONG AGREEMENT ON TEMPS AT H85 MOVING TOWARDS 3C BY 21Z WHICH WITH FULL MIXING WOULD YIELD ABOUT 60F FOR HIGHS. NAM/SREF/GFS PROGS...HOWEVER SUGGEST THE DEEP SUBSIDENCE MAY KEEP A LID ON MIXING...LIMITING IT TO PERHAPS 900-875 MB. PREVIOUS FORECAST KEEPS HIGHS A LITTLE LOWER THAN THIS AND CLOSER TO 925MB MIXED VALUES...AND HAVE PRETTY MUCH KEPT THESE IN PLACE. SURFACE RIDGE CRESTS OVERHEAD AND THEN PUSHES EAST FRIDAY NIGHT. THIS SHOULD PROVIDE A GOOD WINDOW OF CLEAR SKIES AND LIGHT WINDS BEFORE SOUTHEASTERLY FLOW AND HIGH CLOUDS START TO ARRIVE AHEAD OF THE NEXT SHORTWAVE BY DAYBREAK SATURDAY. AFTERNOON DEW POINTS ON FRIDAY WILL LIKELY HAVE DROPPED INTO THE LOWER 20S /ALTHOUGH CURRENT SATURATED SOILS SUGGEST SOMEWHAT LOWER CONFIDENCE ON JUST HOW LOW THESE VALUES GO/. THESE VALUES SUGGEST IT COULD GET A BIT CHILLY HERE BY DAYBREAK SATURDAY. MOS IS CERTAINLY STARTING TO CATCH HOLD OF THIS TREND /IE 23F MET LOW IN KGOV/ AND HAVE TAKEN LOW TEMPERATURES DOWN A SOLID CATEGORY AS A RESULT. NEXT SHORTWAVE IN THIS PROGRESSIVE PATTERN WILL BEGIN TO INFLUENCE THE REGION ON SATURDAY. LOW PRESSURE WILL RIDE EAST NORTHEAST ALONG THE US/CANADIAN BORDER THROUGH THE DAY...REACHING A POSITION NORTH OF LAKE SUPERIOR OVER CENTRAL ONTARIO TOWARDS EVENING. TOP-DOWN SATURATION OF THE COLUMN WILL CONTINUE DURING THE DAY AS SURFACE WARM FRONT AND UPSTREAM OCCLUSION MAKES A RUN AT US TOWARDS EVENING. DEEP TROPOSPHERIC MOISTURE WILL BE ON THE INCREASE WITH A RIBBON OF 1+ INCH PWATS AHEAD OF THE AFOREMENTIONED OCCLUSION. FORCING FOR ASCENT ISN/T STELLAR WITH OUR AREA IN THE RIGHT EXIT REGION OF AN APPROACHING 250 MB JET STREAK WITH MOST OF THE STRONGEST DYNAMIC FORCING DISPLACED WELL TO THE NORTHWEST OF OUR AREA. ALSO...DESPITE INCREASING MOISTURE AND STRONG WARM ADVECTION...WE/LL BE STUCK IN A DRY SOUTHEASTERLY BOUNDARY FLOW THROUGH THE DAY...IMPEDING THE ADVANCE OF ANY SURFACE-REACHING PRECIPITATION. THEREFORE...AM INCLINED TO LEAVE GOING DRY FORECAST IN PLACE. TEMPERATURES WILL SEE A NICE JUMP UPWARD WITH THE ONLY LIMITING FACTOR TO MIXING BEING THE THICKENING HIGH /AND EVENTUALLY MID/ LEVEL CLOUDINESS. TEMPS AT H85 WILL REBOUND TO THE UPPER SINGLE DIGITS C WHICH INDICATES A POTENTIAL RUN TOWARDS 70F. BUFKIT PROFILES ARE AGAIN A LITTLE HESITANT ON MIXING ALTHOUGH I DON/T BUY THIS UNLESS THE THICKER CLOUD COVER COMES IN FASTER THAN CURRENT THINKING. AM GUESSING THAT GOOD LOW LEVEL GRADIENT SHOULD COAX MIXING TOWARDS THE 850 LEVEL AND HAVE DECIDED TO BUMP GOING READINGS UP A TAD...INTO THE MID AND UPPER 60S /EXCEPT LOWER 60S OVER THE EASTERN U.P./...A COMPROMISE BETWEEN THE PREVIOUS FORECAST AN WARMEST 12Z GUIDANCE. ARNOTT EXTENDED FORECAST (SATURDAY NIGHT THROUGH THURSDAY)...LATTER HALF OF THE WEEKEND WILL START OUT WITH A COLD FRONT LIKELY CROSSING OR JUST ABOUT TO CROSS THE FORECAST AREA SATURDAY NIGHT INTO SUNDAY MORNING. IF THE TIMING OF THE FRONT IS CORRECT THEN RAIN CHANCES WILL BE MORE LIKELY DURING THE FIRST HALF OF THE DAY WITH SHARP DRYING DURING THE AFTERNOON. WILL PUT IN SOME INITIAL TIMING ONLY ACROSS FAR NORTHWEST LOWER FOR NOW (I.E. RAIN MORNING/DRY AFTERNOON). PREFER ECMWF/GGEM IDEA OF KEEPING LOWER HEIGHTS BACK ACROSS THE REGION FOR MONDAY AND SWINGING ANOTHER LOBE OF ENERGY ACROSS THE UPPER GREAT LAKES. EVEN HERE THERE IS SOME DISAGREEMENT ON HOW QUICKLY SUCH A SHORT WAVE WILL DEPART...WITH THE ECMWF HAVING BEEN CONSISTENTLY SLOWER AND KEEPING AN UPPER LOW OVER THE REGION THROUGH TUESDAY... AND THE GGEM MORE PROGRESSIVE. WILL PROBABLY SPLIT THE DIFFERENCE FOR NOW...ADDING IN SOME SHOWERY PRECIPITATION FOR MONDAY (MIXED WITH SNOW PERHAPS?)...THEN KEEPING CONTINUITY WITH A DRY TUESDAY FORECAST. WILL KEEP THE FORECAST DRY THROUGH MIDWEEK BEFORE BRINGING IN THE NEXT CHANCE OF RAIN ON THURSDAY AS NEXT SHORT WAVE IN THE SERIES MOVES INTO THE MIDWEST. TEMPERATURES EXPECTED TO AVERAGE BELOW NORMAL THROUGH THE EXTENDED RANGE. JPB && .MARINE.../ISSUED AT 343 PM/ GUSTY CYCLONIC FLOW TONIGHT WILL DIMINISH FRIDAY MORNING AS SURFACE RIDGING BUILDS ACROSS THE GREAT LAKES. THIS RIDGE WILL SLIDE EAST OF THE STATE SATURDAY ALLOWING WINDS TO PICK UP OUT OF THE SOUTHEAST...AND POSSIBLY NECESSITATING SOME SMALL CRAFT ADVISORIES WITHIN MOST NEARSHORE ZONES FOR SATURDAY/SATURDAY NIGHT. JPB && .AVIATION.../ISSUED AT 225 PM/...VALID FOR 18Z TAFS THE SFC LOW WELL EAST OF THE REGION. THE 500 MB LOW AND A PLETHORA OF MOISTURE HAS HELPED TO CONTINUE THE IFR CIGS OVER THE FORECAST AREA. THE 500 MB LOW IS EXPECTED TO CONTINUE TO MOVE EAST ALLOWING THE SKY TO BEGIN TO CLEAR OUT OVER NW LOWER. IT LOOKS LIKE PLN WILL PROBABLY CLEAR OUT BY 12Z WITH TVC, WHILE APN WILL REMAIN CLOUDY UNTIL 15Z. CIGS AND VSBYS WILL BE VFR. JSL && .HYDROLOGY.../ISSUED AT 343 PM/ BUSY DAY ON THE HYDRO SIDE OF THINGS TRYING TO CLEAN UP IN THE AFTERMATH OF THE HEAVY RAINFALL (AND THUS THE SPLITTING OF FORECAST DUTIES ABOVE). FIRST FOR THE FORECAST POINTS...RIFLE RIVER NEAR STERLING (STRM4) CONTINUES ITS RISE BUT OBSERVED HYDROGRAPH SUGGESTS UPWARD MOMENTUM IS FADING. BUT THIS MORNING'S SPIKE PUSHED THE RIVER ABOVE THE CURRENT FORECAST CREST. HAVE TWEAKED THE CREST FORECAST LOCALLY UPWARD JUST A BIT...STILL THINK THE RIVER WILL CREST JUST BELOW 10 FEET BARRING ANY SURPRISES (E.G., UNEXPECTED RELEASE FROM THE FOREST LAKE DAM UPSTREAM OF THE GAGE). IN ADDITION TO THE CAMPGROUND/CANOE LIVERY FLOODING AT THESE STAGES...ADDITIONAL RISES WILL THREATEN STRUCTURES ALONG FRANKLIN TRAIL AND MILLER ROAD NORTHEAST OF STERLING. SO HOPEFULLY THE CREST COMES QUICK...RUNNING OUT OF PLACES TO PUT WATER. MANISTEE RIVER NEAR SHERMAN (SHRM4) CONTINUES A SLOW UPWARD CLIMB THIS AFTERNOON HAVING CROSSED FLOOD STAGE AROUND 13Z. OBSERVED STAGES ARE LAGGING THE FORECAST TRACE A BIT...SO A CREST AT OR JUST ABOVE 15.5 FEET THIS EVENING STILL LOOKS REASONABLE. AS FOR THE AREAL FLOOD WARNINGS...PLENTY OF ROAD CLOSURES ACROSS ALPENA COUNTY COMBINED WITH AN UNOFFICIAL RECORD STAGE ON THE THUNDER BAY RIVER NEAR BOLTON (BOLM4...16.83 FEET... THOUGH PERIOD OF RECORD IS ONLY SEVEN YEARS) PROMPTED THE FLOOD WARNING THERE. SIMILAR STORY ACROSS NORTHERN ALCONA COUNTY WHERE FLASH FLOOD GUIDANCE WAS BLOWN AWAY DURING THE OVERNIGHT RAINFALL NORTH OF M-72 (FFG WAS UNDER AN INCH AND A THIRD TO BEGIN WITH...12H QPE WAS ALMOST DOUBLE THAT). ALPENA COUNTY WARNING RUNS THROUGH FRIDAY MORNING WITH RIVERS CONTINUING TO RISE THIS AFTERNOON... ALCONA COUNTY WARNING WILL BE ALLOWED TO EXPIRE AFTER COORDINATING WITH LOCAL OFFICIALS. ALL FLOOD PRODUCTS WILL BE UPDATED WITH ROUTINE FORECAST ISSUANCES SHORTLY. ADDITIONAL RAINFALL SATURDAY NIGHT INTO EARLY SUNDAY NOT EXPECTED TO IMPACT RIVERS TO ANY GREAT DEGREE...WITH LIGHT QPF AND A QUICK HITTING SYSTEM. A DRY 36 HOURS PRIOR WILL HELP PUSH MUCH OF THE RUNOFF THROUGH THE DRAINAGE SYSTEMS...AND WE TYPICALLY SEE A STEEP RECEDING LIMB ON AREA HYDROGRAPHS GIVEN OUR HYDROLOGY. JPB && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR LHZ349. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Apr 28, 4:53 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 453 AM EDT THU APR 28 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 291200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 453 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT RECENT AND ADDITIONAL RAINFALL WILL LEAD TO LOCALIZED RIVER AND LOWLAND FLOODING ACROSS PORTIONS OF EASTERN UPPER AND NORTHERN LOWER MICHIGAN. IN ADDITION...THE RIFLE RIVER NEAR STERLING AND THE MANISTEE RIVER NEAR SHERMAN WILL REMAIN IN OR RISE ABOVE FLOOD STAGE. PLEASE SEE ONGOING FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RECENT RAINFALL WILL LEAD TO LOCALIZED RIVER AND LOWLAND FLOODING THROUGH SATURDAY...ACROSS PORTIONS OF EASTERN UPPER AND NORTHERN LOWER MICHIGAN. THE RIFLE RIVER NEAR STERLING AND THE MANISTEE RIVER NEAR SHERMAN WILL EXPERIENCE MODERATE FLOODING THROUGH THE END OF THE WEEK. SEE THE LATEST FLOOD WARNINGS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE RELAY RAINFALL REPORTS...AS WELL ANY HIGH WATER OR FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE. AJS
In the hours before
Local storm report, Apr 28, 1:16 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
116 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 1 W OSSINEKE 44.91N 83.45W
04/28/2011 M0.46 INCH ALPENA MI TRAINED SPOTTER
LAST 6 HOURS. 3.68 INCHES SINCE TUESDAY.
&&
JSLThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:28 AM EDT | Areal Flood Warning | APX | Alcona | 6 hr |
| Apr 28, 10:28 AM EDT | Areal Flood Warning | APX | Alpena | 24 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.